Journal of the Mathematical Society of Japan

Prolongations of tensor fields and connections to tangent bundles II --Infinitesimal automorphisms--

Kentaro YANO and Shoshichi KOBAYASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 3 (1966), 236-246.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541108

Digital Object Identifier
doi:10.2969/jmsj/01830236

Mathematical Reviews number (MathSciNet)
MR0200857

Zentralblatt MATH identifier
0147.21501

Subjects
Primary: 53.50

Citation

YANO, Kentaro; KOBAYASHI, Shoshichi. Prolongations of tensor fields and connections to tangent bundles II --Infinitesimal automorphisms--. J. Math. Soc. Japan 18 (1966), no. 3, 236--246. doi:10.2969/jmsj/01830236. https://projecteuclid.org/euclid.jmsj/1260541108


Export citation